How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Robert Fernando Your Own Question
Robert Fernando
Robert Fernando, Doctor
Category: Health
Satisfied Customers: 6680
Experience:  MBBS, Experienced Family Physician
Type Your Health Question Here...
Robert Fernando is online now
A new question is answered every 9 seconds

My body aches a lot all over. I feel stiffness and tightness

Resolved Question:

My body aches a lot all over. I feel stiffness and tightness in my back mostly as well as my legs and arms. There is one point on my back that I can press and it aches up and down my back. I've done all blood tests possible including kidney, urinalysis, MRI of spine...all were ok. My chiropractor even did a fibro test...ok. I was diagnosed with mild hypothyroidism and just started the Cytomel about a week ago. I also have non hpylori gastritis with a small ulcer diagosed through endoscopy. This came about after childbirth 12/15. My question is what could all this stiffness/tightness and aching be coming from? I was taking Prilosec and Zantac for the gastritis but just recently stopped as I read that it causes muscle pains. Could this be the problem? I've been off for 5 days and still ache. Any opinions appreciated. Thanks.
Submitted: 7 years ago.
Category: Health
Expert:  Robert Fernando replied 7 years ago.


The symptoms you are having can be due to hyhothyroidism,fatigue,deprssion,weight gain. Other common causes are: stress,anxiety,depression. And yes,many of your symptoms can be due to side effects of zantac.

So the most probable cause seems to be are:stress,anxiety,depression or due to side effects of zantac. Its good that you had stopped it.

Now consult your doctor for the change/replacement of this medication.

Hope this helped.

Customer: replied 7 years ago.
how long before the Zantac could be out of my system? I'm sure it's a mix of the thyroid and Zantac and stress...
Expert:  Robert Fernando replied 7 years ago.

Ranitidine is excreted principally in urine via glomerular filtration and tubular secretion. The majority of urinary excretion of ranitidine occurs within the first 6 hours after administration. Most likely this is due to mix of thyroid ,zantac and stress.


Robert Fernando and 4 other Health Specialists are ready to help you